Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 148, Number 6

$q$-analogues of several $\pi$-formulas
Chuanan Wei.
Proc. Amer. Math. Soc. 148 (2020), 2287-2296
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080875
Lawvere theories and C-systems
Marcelo Fiore and Vladimir Voevodsky.
Proc. Amer. Math. Soc. 148 (2020), 2297-2315
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080876
Decomposition-space slices are toposes
Joachim Kock and David I. Spivak.
Proc. Amer. Math. Soc. 148 (2020), 2317-2329
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080877
Indecomposable objects determined by their index in higher homological algebra
Joseph Reid.
Proc. Amer. Math. Soc. 148 (2020), 2331-2343
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080878
Uniform hyperbolicity of the graphs of nonseparating curves via bicorn curves
Alexander J. Rasmussen.
Proc. Amer. Math. Soc. 148 (2020), 2345-2357
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080879
A topology on the set of isomorphism classes of maximal Cohen–Macaulay modules
Naoya Hiramatsu and Ryo Takahashi.
Proc. Amer. Math. Soc. 148 (2020), 2359-2369
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080880
Orders of points in families of elliptic curves
Igor E. Shparlinski.
Proc. Amer. Math. Soc. 148 (2020), 2371-2377
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080881
On relative Auslander algebras
Javad Asadollahi and Rasool Hafezi.
Proc. Amer. Math. Soc. 148 (2020), 2379-2396
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080882
Unistructurality of cluster algebras from unpunctured surfaces
Véronique Bazier-Matte and Pierre-Guy Plamondon.
Proc. Amer. Math. Soc. 148 (2020), 2397-2409
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080883
On the containment problem for fat points ideals and Harbourne’s conjecture
Ştefan O. Tohǎneanu and Yu Xie.
Proc. Amer. Math. Soc. 148 (2020), 2411-2419
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080884
Deleting or adding arrows of a bound quiver algebra and Hochschild (co)homology
Claude Cibils, Marcelo Lanzilotta, Eduardo N. Marcos and Andrea Solotar.
Proc. Amer. Math. Soc. 148 (2020), 2421-2432
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080885
Discrete Hilbert transform à la Gundy–Varopoulos
N. Arcozzi, K. Domelevo and S. Petermichl.
Proc. Amer. Math. Soc. 148 (2020), 2433-2446
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080886
The algebra of bounded-type holomorphic functions on the ball
Daniel Carando, Santiago Muro and Daniela M. Vieira.
Proc. Amer. Math. Soc. 148 (2020), 2447-2457
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080887
On Kalton’s theorem for regular compact operators and Grothendieck property for positive projective tensor products
Qingying Bu.
Proc. Amer. Math. Soc. 148 (2020), 2459-2467
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080888
Complex symmetry and cyclicity of composition operators on $H^2(\mathbb {C}_+)$
S. Waleed Noor and Osmar R. Severiano.
Proc. Amer. Math. Soc. 148 (2020), 2469-2476
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080889
On 2-local nonlinear surjective isometries on normed spaces and C$^*$-algebras
Michiya Mori.
Proc. Amer. Math. Soc. 148 (2020), 2477-2485
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080890
Nuclear composition operators on Bloch spaces
Tonie Fares and Pascal Lefèvre.
Proc. Amer. Math. Soc. 148 (2020), 2487-2496
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080891
A closer look at a Poisson-like condition on the Drury-Arveson space
Quanlei Fang and Jingbo Xia.
Proc. Amer. Math. Soc. 148 (2020), 2497-2507
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080892
Refined scales of decaying rates of operator semigroups on Hilbert spaces: Typical behavior
Moacir Aloisio, Silas L. Carvalho and César R. de Oliveira.
Proc. Amer. Math. Soc. 148 (2020), 2509-2523
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080893
Non-autonomous parabolic bifurcation
Liz Vivas.
Proc. Amer. Math. Soc. 148 (2020), 2525-2537
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080894
The convergence of discrete Fourier-Jacobi series
Alberto Arenas, Óscar Ciaurri and Edgar Labarga.
Proc. Amer. Math. Soc. 148 (2020), 2539-2550
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080895
Dilations of Markovian semigroups of Fourier multipliers on locally compact groups
Cédric Arhancet.
Proc. Amer. Math. Soc. 148 (2020), 2551-2563
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080896
Classical solution of a PDE system stemming from auxin transport model for leaf venation
Bin Li and Jieqiong Shen.
Proc. Amer. Math. Soc. 148 (2020), 2565-2578
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080897
Discontinuous critical Fujita exponents for the heat equation with combined nonlinearities
Mohamed Jleli, Bessem Samet and Philippe Souplet.
Proc. Amer. Math. Soc. 148 (2020), 2579-2593
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080898
Three-dimensional noncompact $\kappa$-solutions that are Type I forward and backward
Xiaodong Cao, Bennett Chow and Yongjia Zhang.
Proc. Amer. Math. Soc. 148 (2020), 2595-2600
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080899
The Ricci pinching functional on solvmanifolds II
Jorge Lauret and Cynthia E. Will.
Proc. Amer. Math. Soc. 148 (2020), 2601-2607
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080900
1st eigenvalue pinching for convex hypersurfaces in a Riemannian manifold
Yingxiang Hu and Shicheng Xu.
Proc. Amer. Math. Soc. 148 (2020), 2609-2615
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080901
Some scalar curvature warped product splitting theorems
Gregory J. Galloway and Hyun Chul Jang.
Proc. Amer. Math. Soc. 148 (2020), 2617-2629
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080902
The Bernstein problem for affine maximal type hypersurfaces under decaying convexity
Shi-Zhong Du.
Proc. Amer. Math. Soc. 148 (2020), 2631-2643
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080903
A note on the consistency operator
James Walsh.
Proc. Amer. Math. Soc. 148 (2020), 2645-2654
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080904
Scattered products in fundamental groupoids
Jeremy Brazas.
Proc. Amer. Math. Soc. 148 (2020), 2655-2670
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080905
Dispersion points and rational curves
David S. Lipham.
Proc. Amer. Math. Soc. 148 (2020), 2671-2682
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080906
Detecting mapping spaces
Alyson Bittner.
Proc. Amer. Math. Soc. 148 (2020), 2683-2693
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080907
On the group of self-homotopy equivalences of an elliptic space
Mahmoud Benkhalifa.
Proc. Amer. Math. Soc. 148 (2020), 2695-2706
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080908
A characterization of the standard smooth structure of $K3$ surface
Weimin Chen.
Proc. Amer. Math. Soc. 148 (2020), 2707-2716
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080909
Classifying spaces and Bredon (co)homology for transitive groupoids
Carla Farsi, Laura Scull and Jordan Watts.
Proc. Amer. Math. Soc. 148 (2020), 2717-2737
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080910
Corrigendum to “The Łojasiewicz exponent of a continuous subanalytic function at an isolated zero”
Phạm Tiến Sơn.
Proc. Amer. Math. Soc. 148 (2020), 2739-2741
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080911
Erratum to “On solvable compact Clifford-Klein forms”
Maciej Bocheński and Aleksy Tralle.
Proc. Amer. Math. Soc. 148 (2020), 2743-2744
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4080912